Revista Matemática Iberoamericana


Full-Text PDF (716 KB) | Metadata | Table of Contents | RMI summary
Volume 2, Issue 2, 1986, pp. 105–117
DOI: 10.4171/RMI/29

Published online: 1986-06-30

Estimates for Wainger's Singular Integrals Along Curves

Antonio Córdoba[1] and José L. Rubio de Francia

(1) Universidad Autónoma de Madrid, Spain

No abstract available for this article.

No keywords available for this article.

Córdoba Antonio, Rubio de Francia José: Estimates for Wainger's Singular Integrals Along Curves. Rev. Mat. Iberoam. 2 (1986), 105-117. doi: 10.4171/RMI/29